MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 35 CX DETACHABLE; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR 35 CX DETACHABLE; VASCULAR EMBOLIZATION DEVICE
Model Number 45-751019
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for analysis.The investigation is ongoing.
 
Event or Problem Description
It was reported that during embolization treatment of the internal iliac artery, the physician observed that the implant was larger than it should be and removed it.The implant unraveled during removal.There was no patient harm reported or intervention.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the implant stretched at the proximal end and to separated from the pusher.The monofilament profile is a stretched tail shape and the implant loops were measured to be "20mm" (10mm x 19cm = expected coil side).The length of the implant was unable to be measure due to the condition of the proximal loop.The implant coil is confirmed to be larger than 10mm x 19cm.The findings from the investigation were communicated to quality management.
 
Additional Manufacturer Narrative
H11 - corrections: h6 - component code - remove 3157.H6 - investigation finding codes - remove 3211 and 3252.H6 - investigation finding codes - add 4211.H6 - investigation conclusion codes - remove 4315.H6 - investigation conclusion codes - add 23.

Brand Name
AZUR 35 CX DETACHABLE
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key13312274
Report Number2032493-2022-00024
Device Sequence Number1701329
Product Code KRD
UDI-Device Identifier00812636021072
UDI-Public(01)00812636021072(11)190507(17)240430(10)1905075J2
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number45-751019
Device Catalogue Number45-751019
Device Lot Number1905075J2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Supplement Date Received by Manufacturer02/24/2022
02/24/2022
Initial Report FDA Received Date01/21/2022
Supplement Report FDA Received Date03/25/2022
03/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale